Jump to content
Healing

Kundalini & shamanic initiatory illness

Recommended Posts

Fresh

Lol , thankyou Petunia.  Perhaps we are all healers.


1987-1997 pertofran , prothiaden , Prozac 1997-2002 Zoloft 2002-2004 effexor 2004-2010 Lexapro 40mg

2010-2012Cymbalta 120mg

Sept. 2012 -decreased 90mg in 6months. Care taken over by Dr Lucire in March 2013 , decreased last 30mg at 2mg per week over 3 months. July 21 , 2013- last dose of Cymbalta

Protracted withdrawal syndrome kicked in badly Jan.2014 Unrelenting akathisia until May 2014. Voluntary hosp. admission. Cocktail of Seroquel, Ativan and mirtazapine and I was well enough to go home after 14 days. Stopped all hosp. meds in next few months.

July 2014 felt v.depressed - couldn't stop crying. Started pristiq 50mg. Felt improvement within days and continued to improve, so stayed on 50mg for 8 months.

Began taper 28 Feb. 2015. Pristiq 50mg down to 45mg. Had one month of w/d symptoms. Started CES therapy in March. No w/d symptoms down to 30mg.

October 2015 , taking 25mg Pristiq. Capsules compounded with slow-release additive.

March 2016 , 21mg

Share this post


Link to post
LoveandLight

I was pretty sure kundalini was what was happening to me..6 months after I came back from India (and several wacky kundalini ceremonies), I started to have shooting pains up my back and then the whole gamut of other symptoms..I'm now experiencing it all again. I cannot remember if I had stopped the drug back then or was in poop-out. You couldn't make this up. Ha!


2000 - sertraline for job anxiety low confidence (17 years old) ..which turned the next 16 years into nightmare!

 

On/off sertraline severe withdrawals every time. 2014 - felt better as reduced dose of sertraline no more inner restlessness. Doctor rushed off again. Hit severe withdrawal. Lost the little I had in life. Couldn't get stable again on 12.5mg. Was switched to prozac. Had severe reaction to prozac..came off in November 2015 at 6mg as felt more confused and damaged on it..Even more withdrawal ..rage, depression, dyphoria, near constant suicidal ideation, self harm impulses, doom, concrete block in head, unable to do much of anything with this feeling in head..went back on 6mg of sertraline to see if would alleviate anything. It didn't..reduced from December to June 2016 came off at 2.5mg sertraline as was hospitalised for the severe rage, suicidal impulses, and put on 50mg lofepramine which in 2nd week reduced all symptoms but gave insomnia which still have..psych stopped lofepramine cold turkey..no increased withdrawal symptoms new symptoms from lofepramine except persistant insomnia which has as side effect.

 

Taking Ativan for 8 months for the severe rage self harm impulses 1-3 times a week (mostly 2 times a week) at .5mg. Two months (I'm unsure exactly when the interdose started to happen) ago interdose withdrawal seemed to happen..2 days I think after the Ativan.

 

 

Nightmare that could have been avoided!

Share this post


Link to post
Petunia
Bonnie  Greenwell - Buddha at the Gas Pump Interview

Bonnie has published several books and articles related to kundalini and spiritual awakening, most recently “The Kundalini Guide” and “The Awakening Guide”, she is a non-dual teacher and a transpersonal therapist who has specialized in working with spiritual emergence issues for 30 years. She was a founder and organizer of the Kundalini Research Network. 

 

In this interview she talks about the kundalini awakening process, and offers tips for how to deal with many of the often uncomfortable and confusing symptoms. Some of what she talks about will be familiar to us going through withdrawal because we share many of the same symptoms which isn't surprising because in both kundalini and recovery from antidepressant withdrawal, it seems that some degree of nervous system 'rewiring' is taking place.

 


I'm not a doctor.  My comments are not medical advise. These are my opinions based on my own experience and what I've learned. Please discuss your situation with a medical practitioner who has knowledge of tapering and withdrawal...if you are lucky enough to find one.

My Introduction Thread

Full Drug and Withdrawal History

Brief Summary

Several SSRIs for 13 years starting 1997 (for mild to moderate partly situational anxiety) Xanax PRN ~ Various other drugs over the years for side effects

2 month 'taper' off Lexapro 2010

Short acute withdrawal, followed by 2 -3 months of improvement then delayed protracted withdrawal

DX ADHD followed by several years of stimulants and other drugs trying to manage increasing symptoms

Failed reinstatement of Lexapro and trial of Prozac (became suicidal)

May 2013 Found SA, learned about withdrawal, stopped taking drugs...healing begins.

Protracted withdrawal, with a very sensitized nervous system, slowly recovering as time passes

Supplements which have helped: Vitamin C, Magnesium, Taurine

Bad reactions: Many supplements but mostly fish oil and Vitamin D

June 2016 - Started daily juicing, mostly vegetables and lots of greens.

Aug 2016 - Oct 2016 Best window ever, felt almost completely recovered

Oct 2016 -Symptoms returned - bad days and less bad days.

April 2018 - No windows, but significant improvement, it feels like permanent full recovery is close.

VIDEO: Where did the chemical imbalance theory come from?



VIDEO: How are psychiatric diagnoses made?



VIDEO: Why do psychiatric drugs have withdrawal syndromes?



VIDEO: Can psychiatric drugs cause long-lasting negative effects?

VIDEO: Dr. Claire Weekes

 

 

 

Share this post


Link to post
freespirit

Thanks for sharing this...I watched part of it and thought it was interesting. Christina Grof and her husband were early pioneers in this field in the west. I couldn't find much on the web, but they co-wrote couple of books, one called "the stormy search for the self". Would definitely not recommend their process of Holotropic breathwork to people in WD though.

 

I find it much more helpful to see wd in a light of spiritual process, rather than illness. Shifting one's view helps in living through the symptoms..ie. they have a purpose, and not just there to torture us.


Remeron for depression. Started at 7.5 mg. in 2005. Gradual increases over 8 years, up to 45 mg. in 2012.Began tapering in June 2013. Went from 45 to 30 mg in the first 3-4 months. Held for a couple of months.Started tapering by 3.75 mg every month or 2, with some longer holding periods. Eventually went down to 3.75 mg. about April 2014. Stopped taking Remeron August 2014. Developed issues with histamine a week after stopping--symptoms reduced through diet and a.few supplements. Currently having issues with a few foods. Most of the histamine intolerance has resolved or is at least, in remission.

Current Medications: Natural Dessicated Thyroid 22.5 mg/day

Current Supplements: Vitamin C, D, K2, B12, Quercetin, CoQ10, Tart Cherry, Probiotic, Phytoplankton oil, magnesium lotion, oil, or epsom salts bath daily, CBD, and cannabis.What has helped me most: qi gong, exercise, healthy diet, meditation, IV vitamins, homeopathy, massage, acupuncture, chiropractic, music, and cuddling my cats..

My introduction: http://survivingantidepressants.org/index.php?/topic/8459-mirtazapine-withdrawal-freespirit/#entry144282

Please note: I am not a therapist or medical practitioner. Any suggestions offered come solely from my personal experience in recovering from childhood trauma, therapy, and AD use. Please seek appropriate care for yourself.

 

“After a cruel childhood, one must reinvent oneself. Then re-imagine the world.”
Mary Oliver
 

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy